question-icon

What causes itching in upper body after using Acular-LS and Vigamox eye drops?

default
Posted on Wed, 11 May 2016
Question: I am getting a small amount of hives on my upper body. I have had cataract surgery and given predrisolone ac 1% eye drops along with Acular LS and Vigamox eye drops will these cause the itching?


thank you
doctor
Answered by Dr. N. K. Misra (25 minutes later)
Brief Answer:
Itching not due to these drops.

Detailed Answer:
My dear,
Thanks for sending your query to us.
None of these drops are supposed to cause this itching. On the contrary pred acetate is supposed to relieve itching. Had there been any individual hypersensitivety to any of other two drops then you would be having itching much earlier when you started these drops.
Anti allergy oral tablets like levocetrazine are what we recommend to our patients in our practice.
Please do get back to me in case of any further query in this regard.
Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
Answered by
Dr.
Dr. N. K. Misra

Ophthalmologist

Practicing since :1977

Answered : 1281 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes itching in upper body after using Acular-LS and Vigamox eye drops?

Brief Answer: Itching not due to these drops. Detailed Answer: My dear, Thanks for sending your query to us. None of these drops are supposed to cause this itching. On the contrary pred acetate is supposed to relieve itching. Had there been any individual hypersensitivety to any of other two drops then you would be having itching much earlier when you started these drops. Anti allergy oral tablets like levocetrazine are what we recommend to our patients in our practice. Please do get back to me in case of any further query in this regard.